# SDR ASAA2015040911300

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 33,128 hours, 10,069 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APU FAULT LIGHT ILLUMINATED ON FIRST ATTEMPT, AFTER 5 MINUTES, FAULT LIGHT EXTINGUISHED AND APU STARTED ON SECOND ATTEMPT.  ACFT GROUNDED.  PERFORMED APU BITE PROCEDURE FOUND FAULT CODE 49-41011 FIM NO FLAME SHUTDOWN.  PERFORMED APU START, START WAS NORMAL. NO HISTORY FOR 30 DAYS. REF 49-61-00, FIM 49-40 TASK 802. PERFORMED FIM TASK 49-40, TASK 802.  NO FAULTS FOUND, APU CK'S NORMAL.
